AP Natty Stack and Erase Pro - itchy nipples

  1. AP Natty Stack and Erase Pro - itchy nipples


    I did about a 4weeks of Applied Nutriceuticals HGH UP & Free Test along with Erase Pro. I did recommended doses for all three products. I stopped because one of my nipples became super sensitive and irritated. It has been around 30-45days and I still have nipple issues. Any advice?


  2. Get back on Erase for a couple weeks at whatever dose you feel necessary. Maybe a few days at 4 caps, then 3, then tow for a week, then 1 for a week, then 1 every other day or every three days for a week or so.

    Otherwise nolva could fix you right up in a week or two. 20-40 mg's a day

    If its just nipple sensitivity either of those two options will work just fine. If you have a lump you need letro
    Independent Review
    •   
       


  3. I would drop everything and as recommended above jump on 3 caps Erase daily. But I don't know what in that stack could be causing an estrogen boost.
    PES ALPHAMINE Log
    h ttp://anabolicminds.com/forum/supplement-reviews-logs/213082-pes-alphamine-log.html

  4. I was thinking about picking back up erase pro at 1 cap a day which is the recommended dose. Thanks!

  5. Quote Originally Posted by doctacarta View Post
    I was thinking about picking back up erase pro at 1 cap a day which is the recommended dose. Thanks!
    I think that should get things back in order for you.
    PES ALPHAMINE Log
    h ttp://anabolicminds.com/forum/supplement-reviews-logs/213082-pes-alphamine-log.html
    •   
       

  •   

      
     

Similar Forum Threads

  1. Test Powder and Erase Pro Stack? You decide…
    By bdcc in forum Company Promotions
    Replies: 257
    Last Post: 05-01-2013, 01:50 AM
  2. Any thoughts on Anabeta Elite and Erase Pro stack?
    By awickham544 in forum Anabolics
    Replies: 13
    Last Post: 06-08-2012, 10:08 AM
  3. can u stack erase and erase pro?
    By TulsaTalons in forum Supplements
    Replies: 2
    Last Post: 04-06-2012, 01:12 AM
  4. im during a natty stack and need more ECDY!!!
    By massolic in forum I-Force Nutrition
    Replies: 2
    Last Post: 05-05-2011, 10:19 AM
  5. ultimate stack and now puffy irritated nipples..
    By LEARNINGLOTS in forum LG Sciences
    Replies: 34
    Last Post: 08-05-2008, 06:20 PM
Log in
Log in